on March 12, 2012 at 11:18 pm
I will be just fine, by the way. I am just going off a long-term medication and I'm suffering from some pretty severe discontinuation, which has made me feel rather ill, given me the attention span of an orange, and requires that I sleep for about 13 hours a day. It's a good time, really. :B I will try to keep this area updated, or post new doodley things if I regain my focus for a few moments.
on April 9, 2012 at 7:15 pm
So I have been pretty quiet while in the throes of discontinuation, and I just wanted to mention that I have probably another month or so of it to go through. I was hoping that I would get used to the side effects, but it's not happening.
Right now I am in the second last segment, where I am taking a pill every other day (which means every other day is really atrocious), and then I am to discontinue entirely. I expect that last bit to be even worse for a week or two, and then hopefully I will be able to get my life back on track.
Thanks for hanging in there, and thanks for understanding. <3